PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994 | 67 | 1 | 147-154
Tytuł artykułu

The support of a function with thin spectrum

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that if $E ⊆ Ĝ$ does not contain parallelepipeds of arbitrarily large dimension then for any open, non-empty $S ⊆ G$ there exists a constant c > 0 such that $∥ f1_S ∥_2 ≥ c ∥ f ∥ _2$ for all $f ∈ L^2(G)$ whose Fourier transform is supported on E. In particular, such functions cannot vanish on any open, non-empty subset of G. Examples of sets which do not contain parallelepipeds of arbitrarily large dimension include all Λ(p) sets.
Słowa kluczowe
Rocznik
Tom
67
Numer
1
Strony
147-154
Opis fizyczny
Daty
wydano
1994
otrzymano
1993-02-01
poprawiono
1993-12-14
Twórcy
  • Department of Pure Mathematics, University of Waterloo, Waterloo, Ontario, Canada N2L 3G1
Bibliografia
  • [1] A. Bonami, Etude des coefficients de Fourier des fonctions de $L^p(G)$, Ann. Inst. Fourier (Grenoble) 20 (2) (1970), 335-402.
  • [2] J. Fournier, Uniformizable Λ(2) sets and uniform integrability, Colloq. Math. 51 (1987), 119-129.
  • [3] K. Hare, Strict-2-associatedness for thin sets, ibid. 56 (1988), 367-381.
  • [4] K. Hare, Arithmetic properties of thin sets, Pacific J. Math. 131 (1988), 143-155.
  • [5] B. Host et F. Parreau, Sur les mesures dont la transformée de Fourier-Stieltjes ne tend pas vers 0 à l'infini, Colloq. Math. 41 (1979), 285-289.
  • [6] G. W. Johnson and G. S. Woodward, On p-Sidon sets, Indiana Univ. Math. J. 24 (1974), 161-167.
  • [7] I. Klemes, Seminar notes on the transforms of some singular measures, private communication, 1990.
  • [8] N. Levinson, Gap and Density Theorems, Amer. Math. Soc. Colloq. Publ. 26, Amer. Math. Soc., Providence, R.I., 1940.
  • [9] J. Lopez and K. Ross, Sidon Sets, Lecture Notes in Pure and Appl. Math. 13, Marcel Dekker, New York, 1975.
  • [10] S. Mandelbrojt, Séries de Fourier et classes quasi-analytiques de fonctions, Gauthier-Villars, Paris, 1935.
  • [11] I. Miheev, On lacunary series, Math. USSR-Sb. 27 (1975), 481-502; translated from Mat. Sb. 98 (140) (1975), 538-563.
  • [12] I. Miheev, Trigonometric series with gaps, Anal. Math. 9 (1983), 43-55.
  • [13] W. Rudin, Trigonometric series with gaps, J. Math. Mech. 9 (1960), 203-227.
  • [14] A. Zygmund, Trigonometric Series, Vol. I, Cambridge University Press, Cambridge, 1959.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv67i1p147bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.